MathSciNet Relay Station
MathSciNet bibliographic data
MR1253178 42B30 (42B25)
Chang, Der-Chen The dual of Hardy spaces on a bounded domain in ${\bf R}^n$. Forum Math. 6 (1994), no. 1, 65–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement